Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Question regarding to heart palpitations

I visited the emergency room earlier due to chest pains and heart racing. I was told that I was having heart palpitations which could be caused by depression, stress, lack of sleep, caffeine and other things. I was released from the emergency room but it still randomly happens. Is this a serious issue and what can I do to treat this?
Asked On : Tue, 15 Dec 2009
Answers:  2 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
This problem is might due to deformity in minute digestion i.e.sukshma pachan of blood.Its treated with the help of ayurvedic medicines.
Answered: Wed, 9 Jun 2010
I find this answer helpful
  User's Response
A F AND ITS DANGEROUS YOU THROW BLOOD CLOTHS YOU HEART WILL START TO DO THIS MORE ,AND QUIT ,THEN START AGAIN ,THIS SO OFTEN ,THEN YOU WILL STAY THAT WAY, AND ITS NOT GOOD .. IT WILL BE BIG PROBLEMS THEN..A. F. IS NORMAL AS WE AGE IN SOME, SOME PEOPLE NEVER NOTICE IT BUT GET A DR. THAT SAYS WE GOT A PILL FOR THIS, DO IT P CAUSE I NEVER GOT THIS INFORMATION AND NOW ITS TO LATE.. ITS SERIOUS YES IT IS PAL GO!
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor